# SDR REXA2016061801184

- Difficulty date: June 18, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH FITTING FS 621.00, LBL9 HAS A CORRODED FASTENER HOLE OTBD FLANGE.  REPAIRED FLOORBEAM ATTACH FITTING FS 621.00, LBL 9 IAW EA CRJ253-04436.
